• question-icon

    What causes persistent dizziness?

default
Posted on Fri, 11 Aug 2017 in Brain and Spine
Question: I have been diagnosed as having partial seizures , and I am having dizziness every day
doctor
Answered by Dr. Neeraj Kumar 2 hours later
Brief Answer:
Upload reports and take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Partial seizures at this age needs to be investigated in detail.
You need to get a contrast mri brain and eeg study.
Drugs like carbamazepine, oxcarbazepine or lacosamide can be tried.
Upload any reports if available.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Neeraj Kumar 18 hours later
I have already done an eeg and an mri with contrast. I have tried the first two drugs, and they made me feel worst than ever. I will upload the two reports to you.
After you have review them, maybe they is another solution to this disorder.

I have never had any types of seizures before, no one in my family has had any seizures before.

thanks..
Good Morning,

I have attached copies of the reports>

EEG

MRI

EEG

Please review.

Thanks..
doctor
Answered by Dr. Neeraj Kumar 14 hours later
Brief Answer:
These drugs can be tried

Detailed Answer:
Hello,
I have gone through your question and understand your concern. The attached reports have been evaluated too.
For partial or complex partial seizures, lacosamide, valproate or levetiracetam can be tried too.
The side effects are less.
Regular treatment is required.
Wishing you good health and early recovery.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 9 hours later
Thank you Dr XXXXXXX for your advice.

I have research these drugs and I will see if my doctor will let me try Valproate.

I needed another opinion on partial seizures.( I have been in denial about it for a long time)

Thank you..
doctor
Answered by Dr. Neeraj Kumar 16 hours later
Brief Answer:
please start the treatment after visiting a neurologist

Detailed Answer:
Hello again,

You should go ahead with treatment as a complete control in some cases is difficult and requires a trial of different drugs in various dosages.

Wishing you good health and early recovery.

Regards
Dr N Kumar
Neurologist


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Oxcarbazepine

doctor1 MD

my wife has being diagnosed to have neuropathy( severe pain in her upper jaw).She has had many surgerys on her teeth and her pain tallerance is...

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder...

doctor1 MD

I have a 30 yr old grandson diagnosed with schizophrenia who is on 800 mg quetiapine fumarte daily. lately he has been prescribed 150 mg...

doctor1 MD

hi we are moving to brevard county FL from miami. my 19 yr daughter has (grade IV bleed) quad spastic cerebral palsy, autism, and epilepsy need to...

doctor1 MD

whats the best way to handle my trigeminal nerve post shingles symptoms

doctor1 MD

Hi im XXXXXXX 34 years from XXXXXXX I have been suffering from seizure since my childhood at 2 years. Initially it started with high fever...

doctor1 MD

Id like another opinion about possible simple partial seuzures i might be having, they are similiar to a vertigo sensation, last a few seconds,...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Neeraj Kumar
  • Q - What causes recurrent painful sensation over one side of lower face?

  • Q - What does my blood test report indicate?

  • Q - What causes constant dizziness?

  • Q - Suggest treatment for weight gain, coldness and constipation

  • Q - What causes facial pain and leg numbness in a patient with diabetes?

  • Q - Suggest treatment for recurring optic neuritis in right eye

  • Q - What causes trouble thinking clearly while recovering form sepsis?

  • Q - How long should medication be continued after suffering partial paralysis?

  • Q - Suggest treatment for constant pain due to neuropathy

  • Q - What causes burning sensation in buttocks of a person with spinal problems?

backtotop2